# SDR COMA0560588

- Difficulty date: November 5, 2005
- Submitted: November 11, 2005
- Operation: Air carrier
- Aircraft: N868CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7427
- Aircraft time: 13,943 hours, 11,756 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393216
- Part serial: 00075H2799
- Condition: Cracked
- Location: Cockpit
- Part time: 13,940 hours, 11,755 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 5031 - COPILOT WINDSHIELD SHATTERED.  REPLACED WINDSHIELD.
